Alert archive / Florida / Flash Flood Warnings in 2025

Flash Flood Warning 23, NWS Melbourne, FL

October 26, 2025Lake County, Orange County, Florida

NWS Melbourne, FL issued this flash flood warning at Oct 26, 2025, 10:59 PM EDT for Lake County, Orange County, Florida. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 26, 2025, 10:59 PM EDT (02:59 UTC)
Expired
Oct 27, 2025, 1:00 AM EDT
In force
2 hr
Issued by
NWS Melbourne, FL
Area
Storm-based polygon
Flood severity
None

Counties Lake County, FL, Orange County, FL

The radar

The Melbourne radar (KMLB), 114 km from the middle of the area, began a volume at 02:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 00:00Z, 3.0 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 00:00Z on 2025-10-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1122 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 00:00Z on 2025-10-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 100 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1122 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
648 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
100 m²/s²
0-3 km storm-relative helicity
253 m²/s²
Significant tornado parameter
1.1
Supercell composite
5.2

Open this sounding in Storm Lab

The text

As transmitted.

702 
WGUS52 KMLB 270259
FFWMLB
FLC069-095-270500-
/O.NEW.KMLB.FF.W.0023.251027T0259Z-251027T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Melbourne FL
1059 PM EDT Sun Oct 26 2025

The National Weather Service in Melbourne has issued a

* Flash Flood Warning for...
  East Central Lake County in east central Florida...
  Northwestern Orange County in east central Florida...

* Until 100 AM EDT.

* At 1059 PM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 3 and 6 inches of rain 
  have fallen. Additional rainfall amounts of 2 to 3 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Apopka, Mount Dora, Mount Plymouth, Zellwood, Cassia, Sorrento, 
  Wekiwa Springs State Park, Rock Springs, Plymouth, Tangerine and 
  South Apopka.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Be aware of your surroundings and do not drive on flooded roads.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 2878 8168 2878 8165 2879 8165 2879 8156
      2892 8154 2891 8136 2885 8139 2883 8142
      2882 8142 2880 8141 2864 8149 2865 8166

FLASH FLOOD...RADAR INDICATED

$$

Weitlich

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this flash flood warning went out at Oct 26, 8:15 PM EDT, 2 hours 44 minutes earlier. Its key messages:

  • Issued at 347 PM EDT Sun Oct 26 2025
  • There is a Slight Risk of Excessive Rainfall for portions of east central Florida including the Orlando Metro. A Flood Watch has been issued for Volusia, Lake, Seminole, Orange, Osceola, and Brevard counties through 3AM.
  • While winds back off a bit today, breezy and gusty conditions are still expected, especially along the coast.
  • Life-threatening rip currents and large breaking waves are expected in the surf zone through late this weekend, and entering the water is strongly discouraged. Minor beach erosion from wave run-up will be possible during the high tides.
Area forecast discussion, Oct 26, 8:15 PM EDT, 2 hours 44 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
815 PM EDT Sun Oct 26 2025

...New AVIATION...

.KEY MESSAGES...
Issued at 347 PM EDT Sun Oct 26 2025

- There is a Slight Risk of Excessive Rainfall for portions of
  east central Florida including the Orlando Metro. A Flood Watch
  has been issued for Volusia, Lake, Seminole, Orange, Osceola,
  and Brevard counties through 3AM.

- While winds back off a bit today, breezy and gusty conditions
  are still expected, especially along the coast.

- Life-threatening rip currents and large breaking waves are
  expected in the surf zone through late this weekend, and
  entering the water is strongly discouraged. Minor beach erosion
  from wave run-up will be possible during the high tides.

&&

.DISCUSSION...
Issued at 347 PM EDT Sun Oct 26 2025

Current-Tonight... A warm front lifting northward continues to
increase low level moisture this afternoon. Despite increasing cloud
cover, temperatures have climbed into the 80s across much of the
area, and surface instability is present. Scattered to numerous
showers have developed, moving north-northwestward across central
Florida this afternoon. A few pulses of lightning have been
observed so far, but surface based convection is struggling to
become widely organized due to poor mid level lapse rates and dry
air aloft. CAM guidance has been very inconsistent run-to-run,
resulting in low to moderate forecast confidence. Nonetheless,
coverage of showers and isolated storms are forecast to increase
near and north of I-4 as the afternoon plays on. While widespread
rainfall accumulations are expected to remain less than 1", there
is enough support from the CAMs to suggest a locally heavy
rainfall threat through the remainder of the afternoon and
evening. Highly localized rainfall totals of 4-5"+ will be
possible for portions of east central Florida, including the
Orlando Metro. A Flood Watch remains in effect for Volusia, Lake,
Seminole, Orange, Osceola, and Brevard counties. Trends suggest
the rainfall threat decreasing across the interior after 10PM
while coverage may continue along the coast through the overnight
hours. Overnight lows remain mid, mostly in the low 70s.

Monday-Tuesday... A broad area of low pressure which moved across
the southeast U.S. becomes weakly organized offshore northeast
Florida in vicinity of a coastal surface trough. A cold front is
pushed across central Florida late Monday and into Tuesday as the
low departs northeastward across the western Atlantic. Sufficient
moisture will be in place to support scattered to numerous showers
ahead of the front on Monday (PoPs ~60-80%). Model sounding analysis
continues to show the moisture column mostly focused within the low
levels below 700mb with drier air persisting aloft. This should
generally limit organized deep convection. However, a warm airmass
will be present, and surface temperatures in the mid to upper 80s
(especially south) will contribute to increased surface instability.
Updrafts that can survive the poor mid levels and mix with dry
air aloft will be supportive of isolated to scattered storms
capable of lightning strikes and wind gusts up to 50 mph. Cannot
rule out the potential for locally heavy rainfall again Monday.
Northerly winds behind the front will gradually advect drier air
with no mentionable PoPs in the forecast for Tuesday.

Expect warm and muggy conditions ahead of the front Monday,
especially south of I-4. High temperatures peak in the upper 80s
across portions of Okeechobee and the southern Treasure Coast, and
added humidity will increase peak heat index values into the mid
90s. Further north, highs are forecast mostly in the mid 80s with
peak heat index values spreading the low 90s. Temperatures are
gradually reduced on Tuesday ranging the low 80s from Brevard/
Osceola northward while still nearing the mid 80s in vicinity of
Lake Okeechobee. A few areas of northern Lake and Volusia counties
could see highs top out in the upper 70s on Tuesday.

Wednesday-Saturday (previous)... Deep troughing sets up over the
eastern US from mid week through the weekend as multiple lobes of
shortwave energy reinforce the pattern. Another low pressure system
develops over the eastern US in response, quickly pushing a cold
front through Florida late in the week. Still some uncertainty in
the details, such as precise timing of the front and the possibility
of isolated showers, but confidence is increasing the post frontal
airmass will bring dry conditions and the coolest temperatures of
the fall season so far, making for a very pleasant Halloween.
Afternoon highs in the U70s-L80s behind the early week's weak cool
front drop to the U60-M70s Thursday (assuming the current timing of
the front Friday night into Thursday morning) and Friday.
Mornings lows in the 60s Wednesday morning drop to the M50-M60s
Thursday morning (again assuming the current timing of the front),
further dropping into the 50s Friday and Saturday mornings. The
usually cooler northern spots could see lows in the U40s, while
coastal Martin will stay closer to 60. Temperatures begin to recover
Saturday. Dry conditions expected late week into next weekend.

&&

.MARINE...
Issued at 347 PM EDT Sun Oct 26 2025

Modified Previous...

Winds and especially seas are forecast to remain poor to hazardous
through much of the week due to a number of weather systems
impacting the local Atlantic waters. A broad, weak low pressure
system pushing through the Southeast continues to lift a warm front
through Central Florida and the local waters today. The warm front
departs north of the area early Monday, ahead of a weak cool front
forecast to push through the area late Monday into early Tuesday.
High pressure then builds east over the Gulf and Florida into
midweek. A dry reinforcing cold front from another low pressure
system working across the eastern U.S. is forecast to push quickly
through late this week.

Small Craft Advisories remain in effect for all Central Florida
Atlantic waters through 4 AM tonight (Monday morning) for easterly
winds around 20-25 kts at times and seas 6-9 ft. Boating conditions
technically improve late this evening, with winds settling to 15-20
kts from the ESE-SE and seas decreasing to 4-6 ft nearshore and 5-7
ft offshore by Monday morning (briefly down to 4-6 ft Monday
afternoon), but swell from the low pressure system departing into
the Atlantic waters off the southeast seaboard will cause seas in
the Gulf Stream to build back to 5-7 ft across the Volusia and
Brevard offshore waters by Tuesday morning, further increasing to 7-
9 ft across much of the Gulf Steam by Wednesday morning, which
persist through through late week. Some 7ft seas could make their
way into the nearshore waters as well. Small Craft Advisories
continue for the offshore Volusia and Brevard waters through 4 AM
Tuesday, and will likely need to be extended/expanded. Winds become
squirrelly Monday ahead of the approaching weak cool front, shifting
to the north at 15-20 kts Tuesday behind the cool front. These
northerly winds will help build seas especially in the Gulf Stream.
Winds again become shifty Wednesday as the next front approaches,
becoming WNW-NW 15-25 kts Thursday behind the second front.

&&

.AVIATION...
(00Z TAFs)
Issued at 815 PM EDT Sun Oct 26 2025

Ongoing showers and storms with TEMPOs for VIS and CIG reductions
in effect at LEE and all coastal terminals. Brief break from
higher coverage through the overnight hours with winds becoming
lighter out of the SE. CIG reductions possible across portions of
the interior late tonight. VCSH continues along the coast
overnight. An approaching cold front will lead to increasing
chances for showers and storms tomorrow, with VCTS at all
terminals starting between 18-20Z. TEMPOs may be needed but held
off with this package. Winds veer behind the front to out of the
WNW.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  71  82  68  79 /  60  70  20  10
MCO  71  86  69  81 /  30  80  10   0
MLB  74  84  70  82 /  40  70  30   0
VRB  73  85  69  83 /  40  80  30  10
LEE  69  84  66  81 /  30  70  10   0
SFB  71  85  68  81 /  40  80  10  10
ORL  71  85  69  81 /  30  80  10   0
FPR  74  85  69  83 /  40  80  30  10

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...Flood Watch until 3 AM EDT Monday for FLZ041-044>046-053-141-144-
     247-347-447-547-647-747.

     High Surf Advisory until 8 PM EDT this evening for FLZ141-154-
     159-164-347-447-647-747.

AM...Small Craft Advisory until 4 AM EDT Monday for AMZ550-552-555-
     575.

     Small Craft Advisory until 10 AM EDT Tuesday for AMZ570-572.

&&

DISCUSSION...Law
AVIATION...Tollefsen

In the hours before

Local storm report, Oct 26, 8:24 PM EDT, 2 hours 35 minutes before
Preliminary Local Storm Report
National Weather Service Melbourne FL
824 PM EDT Sun Oct 26 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0755 PM     Tstm Wnd Gst     4 E Kennedy Space Cente 28.58N 80.58W
10/26/2025  M39 MPH          Brevard            FL   Mesonet

            USSF wind sensor at launch complex 41 SE
            measured a peak wind gust of 39MPH/34KT from
            the east at 7:50 PM. Sensor elevation is 50
            feet.

&&
Local storm report, Oct 26, 8:39 PM EDT, 2 hours 20 minutes before
Preliminary Local Storm Report
National Weather Service Melbourne FL
839 PM EDT Sun Oct 26 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0816 PM     Tstm Wnd Gst     3 ENE Barefoot Bay      27.90N 80.47W
10/26/2025  M43 MPH          Brevard            FL   Mesonet

            The WeatherFlow station at Melbourne Beach
            Barrier Island Sanctuary measured a peak
            wind gust of 43MPH/37KT from the southeast
            at 8:16 PM.

&&
Special weather statement, Oct 26, 8:59 PM EDT, 2 hours before
Special Weather Statement
National Weather Service Melbourne FL
859 PM EDT Sun Oct 26 2025

FLZ347-447-547-647-747-270200-
Southern Brevard Barrier Islands FL-
Northern Brevard Barrier Islands FL-Mainland Northern Brevard FL-
Mainland Southern Brevard FL-Inland Southern Brevard FL-
859 PM EDT Sun Oct 26 2025

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL BREVARD COUNTY THROUGH
1000 PM EDT...

At 858 PM EDT, Doppler radar was tracking a strong thunderstorm over
Sharpes, moving south at 10 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Titusville, Rockledge, Cocoa, Cocoa Beach, and Cape Canaveral.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm. Seek
safe shelter inside a sturdy building or hard-topped vehicle.
Remember, lightning can strike beyond 10 miles away from a
thunderstorm. When thunder roars, go indoors!

&&

LAT...LON 2829 8059 2828 8083 2859 8081 2855 8055
TIME...MOT...LOC 0058Z 012DEG 7KT 2843 8071

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Weitlich
Special weather statement, Oct 26, 9:47 PM EDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Melbourne FL
947 PM EDT Sun Oct 26 2025

FLZ547-647-747-270230-
Southern Brevard Barrier Islands FL-Mainland Southern Brevard FL-
Inland Southern Brevard FL-
947 PM EDT Sun Oct 26 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN BREVARD COUNTY
THROUGH 1030 PM EDT...

At 947 PM EDT, Doppler radar was tracking a strong thunderstorm over
Indialantic, moving west at 10 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Palm Bay, Melbourne, Rockledge, Cocoa Beach, and Satellite Beach.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 2801 8050 2803 8071 2817 8078 2830 8078
      2832 8056 2819 8056 2803 8049
TIME...MOT...LOC 0147Z 111DEG 10KT 2811 8054

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Tollefsen
Special weather statement, Oct 26, 10:15 PM EDT, 44 minutes before
Special Weather Statement
National Weather Service Melbourne FL
1015 PM EDT Sun Oct 26 2025

FLZ347-447-647-747-270315-
Southern Brevard Barrier Islands FL-
Northern Brevard Barrier Islands FL-Mainland Northern Brevard FL-
Mainland Southern Brevard FL-
1015 PM EDT Sun Oct 26 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN BREVARD COUNTY
THROUGH 1115 PM EDT...

At 1014 PM EDT, Doppler radar was tracking a strong thunderstorm near
Port Canaveral. This thunderstorm was nearly stationary.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Titusville, Rockledge, Cocoa, Cocoa Beach, and Cape Canaveral.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm. Seek
safe shelter inside a sturdy building or hard-topped vehicle.
Remember, lightning can strike beyond 10 miles away from a
thunderstorm. When thunder roars, go indoors!

&&

LAT...LON 2843 8052 2839 8057 2835 8056 2834 8074
      2859 8081 2858 8054 2851 8051
TIME...MOT...LOC 0214Z 098DEG 1KT 2846 8064

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

Weitlich
Special weather statement, Oct 26, 10:18 PM EDT, 41 minutes before
Special Weather Statement
National Weather Service Melbourne FL
1018 PM EDT Sun Oct 26 2025

FLZ044>046-270245-
Northern Lake County FL-Orange FL-Seminole FL-
1018 PM EDT Sun Oct 26 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN SEMINOLE...EAST
CENTRAL LAKE AND NORTHERN ORANGE COUNTIES THROUGH 1045 PM EDT...

At 1018 PM EDT, Doppler radar was tracking a strong thunderstorm over
Mount Plymouth. This thunderstorm was nearly stationary.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Sanford, Apopka, Altamonte Springs, Lake Mary, and Mount Plymouth.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm. Seek
safe shelter inside a sturdy building or hard-topped vehicle.
Remember, lightning can strike beyond 10 miles away from a
thunderstorm. When thunder roars, go indoors!

&&

LAT...LON 2891 8151 2888 8137 2887 8136 2887 8135
      2886 8135 2885 8136 2885 8134 2883 8131
      2866 8142 2875 8158
TIME...MOT...LOC 0218Z 301DEG 1KT 2880 8149

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

Weitlich

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 26, 8:02 PM EDTFlash Flood Warning Considerable damage threatMLBLake118 min
Oct 26, 8:04 PM EDTSpecial Weather StatementMLBBrevard56 min
Oct 26, 8:11 PM EDTSpecial Marine WarningMLB64 min
Oct 26, 8:18 PM EDTSpecial Marine WarningMLB117 min
Oct 26, 8:32 PM EDTFlash Flood WarningMLBBrevard88 min
Oct 26, 8:40 PM EDTSpecial Marine WarningMLB2 hr
Oct 26, 8:42 PM EDTAreal Flood AdvisoryMLBIndian River3 hr
Oct 26, 8:59 PM EDTSpecial Weather StatementMLBBrevard61 min
Oct 26, 9:05 PM EDTSpecial Marine WarningMLB55 min
Oct 26, 9:23 PM EDTSevere Thunderstorm WarningMLBBrevard52 min
Oct 26, 9:29 PM EDTAreal Flood AdvisoryMLBLake, Orange91 min
Oct 26, 9:47 PM EDTSpecial Weather StatementMLBBrevard43 min
Oct 26, 9:52 PM EDTFlash Flood Warning Considerable damage threatMLBBrevard4 hr
Oct 26, 9:57 PM EDTFlash Flood Warning EmergencyCatastrophic damage threatMLBLake3 hr
Oct 26, 9:59 PM EDTTornado WarningMLBBrevard16 min
Oct 26, 10:05 PM EDTSpecial Marine WarningMLB115 min
Oct 26, 10:11 PM EDTSpecial Marine WarningMLB57 min
Oct 26, 10:15 PM EDTSpecial Weather StatementMLBBrevard60 min
Oct 26, 10:18 PM EDTSpecial Weather StatementMLBLake27 min
Oct 26, 10:31 PM EDTAreal Flood AdvisoryMLBLake, Orange119 min
Oct 26, 11:44 PM EDTAreal Flood AdvisoryMLBLake, Orange, Seminole91 min
Oct 27, 12:55 AM EDTAreal Flood WarningMLBLake, Orange6 hr
Oct 27, 1:51 AM EDTAreal Flood WarningMLBBrevard5 hr
Oct 27, 7:22 AM EDTSpecial Marine WarningMLB38 min
Oct 27, 7:38 AM EDTSpecial Marine WarningMLB37 min
Oct 27, 7:54 AM EDTSpecial Marine WarningMLB51 min
Oct 27, 8:12 AM EDTSpecial Marine WarningMLB48 min
Oct 27, 8:58 AM EDTSpecial Marine WarningMLB47 min
Oct 27, 9:47 AM EDTSpecial Marine WarningMLB43 min
Oct 27, 11:48 AM EDTRiver Flood WarningMLBSeminole21 days
Oct 27, 4:30 PM EDTSpecial Weather StatementMLBVolusia45 min
Oct 27, 5:01 PM EDTSpecial Weather StatementMLBLake29 min
Oct 27, 5:04 PM EDTSpecial Weather StatementMLBVolusia56 min
Oct 27, 5:04 PM EDTSpecial Weather StatementMLBOrange26 min
Oct 27, 5:07 PM EDTSevere Thunderstorm WarningMLBVolusia22 min
Oct 27, 5:09 PM EDTSpecial Marine WarningMLB96 min
Oct 27, 5:12 PM EDTSevere Thunderstorm WarningMLBLake, Orange18 min
Oct 27, 5:19 PM EDTSevere Thunderstorm WarningMLBBrevard, Orange26 min
Oct 27, 5:27 PM EDTSpecial Weather StatementMLBOrange33 min
Oct 27, 5:32 PM EDTSpecial Marine WarningMLB88 min
Oct 27, 5:36 PM EDTSpecial Weather StatementMLBBrevard39 min
Oct 27, 5:40 PM EDTAreal Flood AdvisoryMLBLake, Orange, Osceola95 min
Oct 27, 5:56 PM EDTFlash Flood WarningMLBLake, Orange61 min
Oct 27, 6:15 PM EDTSpecial Weather StatementMLBSeminole45 min
Oct 27, 6:18 PM EDTSpecial Weather StatementMLBOsceola27 min
Oct 27, 6:27 PM EDTAreal Flood AdvisoryMLBOrange80 min
Oct 27, 6:37 PM EDTSpecial Marine WarningMLB54 min
Oct 27, 7:10 PM EDTSpecial Marine WarningMLB35 min
Oct 27, 7:47 PM EDTSpecial Marine WarningMLB107 min
Oct 27, 7:51 PM EDTSpecial Marine WarningMLB39 min

Nearby

Flash Flood Warnings in Florida, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.